# SDR ASAA2015013110486

- Difficulty date: January 31, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 29,713 hours, 9,091 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DIFFICULTY COMMUNICATING WITH DISPATCH VIA SATCOM.  SATCOM FAILED, OR DROPPED THREE DIFFERENT CALLS WITH DISPATCH AND FAILED TO CONNECT FOR ONE ATTEMPTED INCOMING CALL FROM DISPATCH.  ACFT GROUNDED.  OPEN.
